# SDR 2007UALA00140

- Difficulty date: January 18, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 23,693 hours, 6,413 cycles
- Engine: Pwa PW4052
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Failed
- Location: Evac Slide Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE COMPARTMENT DOOR LATCHES FAILED TORQUE CHECK.  REPLACED 4 EACH LATCHES AT RT OVERWING SLIDE COMPARTMENT DOOR. OPS TEST GOOD.  RETURNED TO  SERVICE. SUSPECT OVER TORQUING FAILED THE LATCHES.
